# SDR IPXA2017061018076

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 49,622 hours, 16,147 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASE, RT ENG OTBD THRUST REVERSER FRAME HAS A BRACKET CRACKED AT ABOUT THE 9 O'CLOCK POSITION FWD OF CASCADE VANES UNDER TRANSLATING SLEEVE.  ACCOMPLISHED A TEMPORARY REPAIR IAW EO 7830-64537-A.
